Integer points on the dilation of a subanalytic surface

J Pila

Research output: Contribution to journalArticle (Academic Journal)peer-review

47 Citations (Scopus)


Let Omega subset ofR(n) be a compact subanalytic set of dimension 2 and tgreater than or equal to1. This paper gives an upper bound as t-->infinity for the number of integer points on the homothetic dilation tOmega of Omega that do not reside on any connected semialgebraic subset of tOmega of positive dimension. Implications for the density of rational points on Omega are also elaborated.
Translated title of the contributionInteger points on the dilation of a subanalytic surface
Original languageEnglish
Pages (from-to)207 - 223
Number of pages17
JournalQuarterly Journal of Mathematics
Volume55 (2)
Publication statusPublished - Jun 2004

Bibliographical note

Publisher: Oxford University Press
Other identifier: IDS Number: 818AX


Dive into the research topics of 'Integer points on the dilation of a subanalytic surface'. Together they form a unique fingerprint.

Cite this